# SDR HALA2010112300561

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 93,112 hours, 17,653 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 6225491512
- Part serial: 5811
- Condition: Malfunctioned
- Location: Flt Director
- Part time: 27,168 hours, 5,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FIRST OFFICERS FLIGHT DIRECTOR ROLL MODE INDICATES COURSE IS TO LT OR RT WHEN FLIGHT DIR SWITCHED TO C OR L INDICATION IS ON COURSE.  REPLACED RT FCC COMPUTER PER AMM 22-11-01 OPS CK OK.
